# SDR A6WA200740120

- Difficulty date: March 8, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 280 INBOARD AND OUTBOARD FLOOR ANGLES CRACKED APPROX .1 INCH LONG AT LBL 9.0.  MAINTENANCE REMOVED CRACKED ANGLES AND INSTALLED NEW ANGLES P/N 601R31113-57 IAW CRJ SRM 51-42-06 AND 51-42-21.  (M)
